Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Yaz for about a week and HATE it. I just got done with microgestin-fe and should have stayed on that pill. I took Yasmin in the past and hated that but my doctor pushed Yaz on me, even after I told her repeatedly how much I hated Yasmin. You see Yasmin caused a large amount of my hair to fall out and it took about 12 months being off of Yasmin for me to see an improvement. But now the past week my hair has started falling out in clumps once again. Has this happened to anyone else?

Also does anyone notice an increase in appetite. Or more specifically food cravings? I am usually very strict/stable with my eating but ever since I've started Yaz I crave junk food and have noticed that late at night I have to eat (usually by 9pm I'm good). I take my Yaz very late at night so I'm assuming this is a side effect. But I read many posts were people have lost weight, I have only been ont he pill for 7 days but with my insatiable eating I can tell I have gained at least 3-5lbs. No matter what I do I can not stop eating.

Besides these side effects I too have noticed the terrible moods (my boyfriend has taken notice too) and oversleeping-like 12 hours a night since I've started......and waking up feeling sooo exhausted.

Loading...

Hello,

I too have gained a lot of weight on YAZ. I went on it because I was having tons of spotting with other BC pills. The main reason I am on any BC is to stop ovulation which was coming like two days after the end of my periods and it would cause terrible PMS which lasted about three weeks out of each month. It was no fair and it affected my kids too much. Poor things. I was such a crank at times. PMS sucks. Anyway, I have put on about 20 pounds over the past year and a half. I am going to stop it soon, I'm just so afraid to ovulate again. YAZ really does affect my appetite. I am always hungry. I will eat, then soon after, I'm feeling hungry again, like cravings to eat, but I know I shouldn't be. The ony time I'm not hungry is when I feel over full, like I am bloated and just a yuk feeling. THen a while after I'll feel the stupid hunger again and I'm shocked after feeling so over full just a little while earlier. I know it's messing up my hormones or something. These hunger feelings are not normal. They seemed to be be words in the last six to eight months. And I am heavier then I have ever been in my life. I'm so sad over it. I'm not going places because I'm ashamed of myself. I need to stop the pill I guess. I REFUSE to go up another size. And I worked out as well, and still gained the weight The hunger was the same regardless. Some people do say they lost on YAZ, but it really makes me freakishly hungry. And a strange bloat all the time in my stomach, where I have NEVER had a weight problem. I have a long torso, but all of a sudden. There it is!! I'm constantly trying to cover my stomach, it's awful. I'm aware of it all the time. My stomach I mean. It's just so weird. I think it's a hormonal thing which the pill just makes worse. Hope I didn't discourage you too much! But I do feel your pain in the hunger category.
Reply

Loading...